# SDR A6WA201304024892

- Difficulty date: March 28, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 409 VERT POST AT LBL & RBL 27 I/B RADIUS CRACKED FROM BOTTOM OF POST APPROX HALFWAY BETWEEN FIRST & SECOND RIVET.  REPAIRED LT & RT LBL 27 POSTS I/B IAW GREO 601R-53-41-056 REV F & SNI EO K601R32209S01.
